# SDR 2A6R2019052209501

- Difficulty date: May 22, 2019
- Submitted: May 22, 2019
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N93LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0412
- Aircraft time: 5,262 hours, 26,231 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 5,262 hours, 7,698 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 9560160210
- Condition: Out Of Alignment
- Location: Module
- Part time: 2,055 hours, 3,237 cycles
- Component: Module, Tmeca
- Component part number: 70EM027070
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF MODULE 2 P/N 70EM027070 S/N 01135 FOUND THE OMEGA SEAL P/N 9560160210 PROTRUDING INTO THE NOZZLE GUIDE VANE P/N 031941240 S/N 0839 AND THE REAR BEARING SUPPORT P/N 0319250420.  THE OMEGA SEAL CAUSED THE NOZZLE GUIDE VANE TO TILT INTO THE POWER TURBINE DISC AND GOUGE THE DISC.
